# SDR 08152005E

- Difficulty date: August 15, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 23,660 hours, 26,798 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Condition: Broken
- Location: Hand Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PUMP HANDLE HOUSING BROKEN.  REMOVED AND REPLACED PUMP HANDLE HOUSING, OPS CHECK GOOD.
